# SDR LR7A04017

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5317 FOUND CABIN FRAME FLANGE CRACK AT FS 477-497 BL 16.5R WL 285.  FRAME REPLACED IAW SMP583 CHP 51-60 & 51-70, FS 477-FS 497 WL 285 RBL 16.5.
